Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 165

All articles in this issue are freely accessible.

On the automorphism group of a reduced primary Abelian group
Kai Faltings.
Trans. Amer. Math. Soc. 165 (1972), 1-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292932
Strong convergence of functions on Köthe spaces
Gerald Silverman.
Trans. Amer. Math. Soc. 165 (1972), 27-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291790
A constructive approach to the theory of stochastic processes
Yuen Kwok Chan.
Trans. Amer. Math. Soc. 165 (1972), 37-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365642
A method for shrinking decompositions of certain manifolds
Robert D. Edwards and Leslie C. Glaser.
Trans. Amer. Math. Soc. 165 (1972), 45-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295357
Successive approximations in ordered vector spaces and global solutions of nonlinear Volterra integral equations
Terrence S. McDermott.
Trans. Amer. Math. Soc. 165 (1972), 57-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291909
The oscillation of an operator
Robert Whitley.
Trans. Amer. Math. Soc. 165 (1972), 65-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295105
A Fredholm theory for a class of first-order elliptic partial differential operators in $R^{n}$
Homer F. Walker.
Trans. Amer. Math. Soc. 165 (1972), 75-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291888
Characterization of precompact maps, Schwartz spaces and nuclear spaces
Dan Randtke.
Trans. Amer. Math. Soc. 165 (1972), 87-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305009
Set-valued measures
Zvi Artstein.
Trans. Amer. Math. Soc. 165 (1972), 103-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293054
Sets of uniqueness on the $2$-torus
Victor L. Shapiro.
Trans. Amer. Math. Soc. 165 (1972), 127-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308684
Principal local ideals in weighted spaces of entire functions
James J. Metzger.
Trans. Amer. Math. Soc. 165 (1972), 149-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296700
A representation theorem for functions holomorphic off the real axis
Albert Baernstein.
Trans. Amer. Math. Soc. 165 (1972), 159-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293111
An energy inequality for higher order linear parabolic operators and its applications
David Ellis.
Trans. Amer. Math. Soc. 165 (1972), 167-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298482
Weighted norm inequalities for the Hardy maximal function
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 165 (1972), 207-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293384
Sequences having an effective fixed-point property
T. H. Payne.
Trans. Amer. Math. Soc. 165 (1972), 227-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389560
Upon a convergence result in the theory of the Padé table
P. Wynn.
Trans. Amer. Math. Soc. 165 (1972), 239-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293106
On the degrees and rationality of certain characters of finite Chevalley groups
C. T. Benson and C. W. Curtis.
Trans. Amer. Math. Soc. 165 (1972), 251-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304473
On the asymptotic behaviour of nonnegative solutions of a certain integral inequality
Gunnar A. Brosamler.
Trans. Amer. Math. Soc. 165 (1972), 275-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291739
A generalized Weyl equidistribution theorem for operators, with applications
J. R. Blum and V. J. Mizel.
Trans. Amer. Math. Soc. 165 (1972), 291-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328633
Schauder bases in the Banach spaces $C^{k}(T^{q})$
Steven Schonefeld.
Trans. Amer. Math. Soc. 165 (1972), 309-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293375
A characterization of compact multipliers
Gregory F. Bachelis and Louis Pigno.
Trans. Amer. Math. Soc. 165 (1972), 319-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300012
The local behavior of principal and chordal principal cluster sets
John T. Gresser.
Trans. Amer. Math. Soc. 165 (1972), 323-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294643
Removable sets for pointwise solutions of elliptic partial differential equations
Jim Diederich.
Trans. Amer. Math. Soc. 165 (1972), 333-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293235
Relative imaginary quadratic fields of class number $1$ or $2$
Larry Joel Goldstein.
Trans. Amer. Math. Soc. 165 (1972), 353-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291124
The $(𝜙^{2n})_{2}$ field Hamiltonian for complex coupling constant
Lon Rosen and Barry Simon.
Trans. Amer. Math. Soc. 165 (1972), 365-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292436
$L_{p}$ derivatives and approximate Peano derivatives
Michael J. Evans.
Trans. Amer. Math. Soc. 165 (1972), 381-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293030
Trace algebras
R. P. Sheets.
Trans. Amer. Math. Soc. 165 (1972), 389-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294359
Linearization for the Boltzmann equation
F. Alberto Grünbaum.
Trans. Amer. Math. Soc. 165 (1972), 425-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295718
$2$-groups of normal rank $2$ for which the Frattini subgroup has rank $3$
Marc W. Konvisser.
Trans. Amer. Math. Soc. 165 (1972), 451-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292939
Existence theorems for infinite particle systems
Thomas M. Liggett.
Trans. Amer. Math. Soc. 165 (1972), 471-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309218
Integrability of expected increments of point processes and a related random change of scale
F. Papangelou.
Trans. Amer. Math. Soc. 165 (1972), 483-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314102